MAUDE Adverse Event Report: MEDTRONIC IRELAND TELESCOPE GUIDE EXTENSION CATHETER; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND TELESCOPE GUIDE EXTENSION CATHETER; CATHETER, PERCUTANEOUS
Model Number TELE6F
Medical Device Problem Codes Entrapment of Device (1212); Difficult to Remove (1528); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Myocardial Infarction (1969); Obstruction/Occlusion (2422); Device Embedded In Tissue or Plaque (3165); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a procedure involving one telescope guide extension catheter, the tip of the catheter detached during delivery to/at lesion in the diagonal branch.The device was inspected prior to use with no issues noted.The device was prepped as per the ifu with no issues noted.During attempted lithoplasty of diagonal, a balloon and a telescope gec became entrapped in lesion and could not be removed.The telescope tip broke off.A second guide was advanced in parallel using femoral access.A guidewire and a balloon was advanced next to the retained telescope and balloon.Ptca was performed.The retained balloon and telescope were successfully removed from the patient.The small tip of telescope still remained in the diagonal branch at the end of the case.Ivus on buddy wire showed no catheter extending back into lm or aorta.The diagonal was 100% occluded at the end of the case and unable to rewire and dilate.The patient was transferred to another facility for supportive management of diagonal branch territory infarct.It was reported that it occurred due to difficult patient anatomy.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Additional information: the lesion being treated was s severely calcified lesion in the diagonal branch.There was 90% stenosis in the left anterior descending artery (lad).It was initially attempted to pre-dilate the lesion but this was unsuccessful as nothing would pass.Once the telescope was through, it was possible to pre-dilate.A non-medtronic lithotripsy (ivl) balloon catheter was being used during the procedure to treat the coronary artery.As the lesion was heavily calcified, a telescope gec was needed to support the advancement of the ivl catheter balloon.During the attempt to perform lithoplasty on the diagonal branch, while inserting the ivl device into the telescope gec, it became stuck.As the ivl balloon was stuck, no pulses were delivered and the balloon was not inflated.Both the non-medtronic ivl balloon and the telescope gec became entrapped in diagonal branch and could not be removed from the patient despite multiple retrieval attempts.Contralateral femoral access was obtained and a second guide catheter and interventional wire were introduced in parallel beside the existing guide catheter.It was possible to cross the lesion and inflate a small balloon to dislodge the telescope and ivl balloon.The non-medtronic ivl balloon was removed intact.However, the small radio-opaque tip of the telescope still remained lodged in the diagonal branch at the end of the case and could not be retrieved.Multiple subsequent attempts to rewire the lesion were unsuccessful.The patient was transferred to another facility for supportive management of diagonal branch territory infarct but it was decided there that further intervention was not necessary.The detached portion of the device was successfully secured within the vessel.The diagonal branch remains 100% occluded and the patient is in stable condition.No patient sequalae was reported.It was believed the event was related to the patients disease and difficult anatomy.It was not believed to be related to the ivl device.No further patient complications have been reported as a result of this event.Patient sex and weight provided.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: annex d code.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
TELESCOPE GUIDE EXTENSION CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24071760
Report Number9612164-2026-00253
Device Sequence Number18488686
Product Code DQY
UDI-Device Identifier00763000156954
UDI-Public(01)00763000156954(17)270710(10)0012914539(20)01
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K183353
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTELE6F
Device Catalogue NumberTELE6F
Device Lot Number0012914539
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer01/15/2026
03/11/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date02/09/2026
03/12/2026
Date Device Manufactured07/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight77 KG